# SDR SWIA2019122747152

- Difficulty date: November 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS549.00 AT STGR 18LH HAS CORROSION. (C-CHECK) RO 12/24/2019  REPAIRED CORROSION ON FRAME FS549.00 AT STGR18LH, REF BOMBARDIER DWG. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRITY. LEAK CHECK PERFORMED AND LEAK CHECK GOOD. SEE CONTINUATION CARD FOR FURTHER DETAILS.
